It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


hi derlinda, reading this w/out reading other replies or your other quotes so might ask questions you've already answered. what are you coming off of? do you have valium to help you thru this? cant believe your doc said get ready for hell (even thou w/out help w/ meds or something that might be the case.... support should help little bit). that's why since you've got a sponser and can get to meeting and if that's helped you before, try to go unless symptoms are too bad. you mentioned wanting to go cold turkey so maybe that means you don't have to. go slower if you have something to take to help w/ the w/draws, anxiety (valium) etc. It shouldn't take couple of weeks, why do you think it might be that long? If you have something to help you sleep be sure to take it if that might be problem. Even benadryl (diphenhydromine) can help w/ sleep. don't know if i'm allowed to say that but if you've taken antihistamines before w/ no adverse effects it shouldn't hurt and will help tonight if you have nothing else. silly also but suggestion others, and you, might laugh at but walk your dog if symptoms not too bad. remember to take it one day at a time and keep busy. watch tv or keep mind busy and TRY to get feelings of shame and disgust OUT OF YOUR HEAD. they are doing you no good and are not true. seriously this is hard and you are not to blame so go easy on yourself. i'll try to check back to see if you've responded to anyone as i'll be thinking of how you're doing. hang in there and take care. remember, don't go cold turkey if you don't have to; it's not worth the suffering and really can be dangerous.

[QUOTE=derlinda;4069653]i have read so many posttoday and am so happy to see all-the support that is given-out, i too need so help during this horrible time. i was clean off all drugs for along time and then was in a accident and was put on all my old drugs, i did not want to do it but had no family or money to get alternative help. i was put on ultram mussel relaxor and valum. well the pain has passed and i'm working again but the old depression and flu like symptoms are coming on strong, and thats even before i started to tapper!!! my doctor said to just cut back a little off each one everyday and get ready for hell (truly thats what he said) my sponser from a 12 step program said to just go to meeting and get help. but im reaching out here because i dont trust my doctors tapering advice i need to get some suggestions and help from you guys. i need to check in everyday while i go through this. already the thoughts of hopeless shame and self disgust are filling my head. im so afraid of what the next few weeks of what withdraw are going to look like. my anxiety is through the roof. im a single female with a dog and a tin room that i rent. i dont have family but do have a few friends. i want to go cold Turkey but i know that will end me up in the ER, with no one to help when i get out. can you guys help support me during this, all advice is greatly appreciated and welcome!

tahnk you,
derlinda[/QUOTE]





All times are GMT -7. The time now is 01:35 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!